MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA, BD Q-SYTE; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA, BD Q-SYTE; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 383532
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Product okay to use but the dual port cap is loose now and blood backs up and out of line.Never done that before.Catches nurse and patient off guard.The dual port, 1 to flush line and the 2nd used to be secure but it isn't any more.Is this in error? this has happened on several occasions.

Brand Name
BD NEXIVA, BD Q-SYTE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key25426115
Report Number25426115
Device Sequence Number18713222
Product Code FOZ
UDI-Device Identifier00382903835324
UDI-Public(01)00382903835324
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383532
Device Catalogue Number383532
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA05/12/2026